# SDR UPS02439730

- Difficulty date: September 18, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT SIDE BS 1241 BULKHEAD SPLICE STRAP CRACK REVEALED AT AFT HOLE RUNNING FWD & AFT.     REFER HX RS R-53-43-34916 & UPS EO B747-5310-17698-A. THE CRACKED STRAPS MUST BE INSPECTED EVERY 3000 FLIGHTS PER EO B747-5310-0323 & SB 747-53-2283 UNTIL STRAPS AND SOILD FILLERS REPLACED WITHIN 2 YEARS.
